# SDR VNAA0410001

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 1,567 hours, 1,534 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A APU FIRE FAIL AMBER CAS MESSAGE.  THE FIRE LOOP-A WAS FAILING TO TEST.  MAINTENANCE CONTROL DEFERRED THE APU FIRE DETECTION SYSTEM WITH THE CREW WITH 26-12-01, CODE-C.
